# SDR R61A2020012410054

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 32,382 hours, 24,870 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730120
- Part serial: 18081H2167
- Condition: Scratched
- Location: Cockpit
- Part time: 4,716 hours, 3,271 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED SMALL CRACK FORMING ACROSS FO'S WINDSHIELD. DECLARED EMERGENCY, DIVERTED TO LGA, LANDED WITHOUT INCIDENT. NO CRACKS, FOUND SCRATCHES INSTEAD. PLACED ON DMI. LATER THAT NIGHT, R&R FO'S WINDSHIELD IAW AMM 56-11-00.
